# SDR PLGA971107A

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4383 - ON CLIMB-OUT, THE RIGHT ENGINE ANTI-ICE BLEED VALVE FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BOS DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACD THE RIGHT ANTI-ICE BLEED VALVE SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
